# SDR DALA2025092206898

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 76,073 hours, 35,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY OPERATING CYLINDER/ACCUMULATOR PRESSURE LOW.  SERVICED L2 DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE PER A320 AMM TASK 52-10-00-610-881C1. LEAK CHECK GOOD. A/C OK FOR SVC. (LP: 7342882)
